ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Базисы из рациональных вектор-функций и множества Карлесона

Иванов, С. А. (1985) Базисы из рациональных вектор-функций и множества Карлесона. ՀՍՍՀ ԳԱ Զեկույցներ, 80 (1). pp. 20-22. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
4Mb

Item Type:Article
Additional Information:Բազիզսներ ռացիոալ վեկտոր-ֆունկցիաներից և կառլեսոնյան բազմություններ; Bases of rational vector-functions and the Carleson's sets
Uncontrolled Keywords:Իվանով Ս. Ա., Ivanov S. A.
Subjects:Q Science > QA Mathematics
ID Code:5130
Deposited By:NAS Reports
Deposited On:22 Feb 2013 13:41
Last Modified:02 Aug 2020 22:04

Repository Staff Only: item control page